Pacific Journal of Mathematics

A note on a paper of L. Guttman.

A. C. Mewborn

Article information

Source
Pacific J. Math., Volume 8, Number 2 (1958), 283-284.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103040103

Mathematical Reviews number (MathSciNet)
MR0096688

Zentralblatt MATH identifier
0084.01802

Subjects
Primary: 15.00

Citation

Mewborn, A. C. A note on a paper of L. Guttman. Pacific J. Math. 8 (1958), no. 2, 283--284. https://projecteuclid.org/euclid.pjm/1103040103


Export citation

References

  • [1] Alfred Brauer and A. C. Mewborn, Intervals forthe characteristic roots of an Hermitian matrix, Elisha Mitchell Scien. Soc, 73 (1957), 247-254.
  • [2] Louis Guttman, Some inequalities between latent roots and minimax(maximin) elements of real matrices, Pacific J. Math., 7 (1957), 897-902.

See also

  • Orig : Louis Guttman. Some inequalities between latent roots and minimax (maximin) elements of real matrices. Pacific Journal of Mathematics volume 7, issue 1, (1957), pp. 897-902.